Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Noncommuting unitary groups and local boundedness


Author: Jan Rusinek
Journal: Proc. Amer. Math. Soc. 101 (1987), 283-286
MSC: Primary 47D10; Secondary 47B25
MathSciNet review: 902542
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We exhibit two unitary strongly continuous one-parameter groups $ {({e^{{A_1}t}})_{t \in {\mathbf{R}}}}$ and $ {({e^{{A_2}t}})_{t \in {\mathbf{R}}}}$ acting in a Hilbert space $ H$, a dense subspace $ D$ of $ H$ contained in the domains of $ {A_1}$ and $ {A_2}$ such that $ ({A_1}(D) \cup {A_2}(D)) \subset D$ and $ ({e^{{A_1}t}}(D) \cup {e^{{A_2}t}}(D)) \subset D$ for each $ t \in {\mathbf{R}}$, and an element $ x$ of $ D$ such that the function $ t \to \left\Vert {{A_1}{e^{{A_2}t}}x} \right\Vert$ is not locally bounded.


References [Enhancements On Off] (What's this?)

  • [1] P. E. T. Jørgensen and R. T. Moore, Operator commutation relations, commutation relations for operators, semigroups, and resolvents with applications to mathematical physics and representations of Lie groups, Reidel, Dordrecht, 1984.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47D10, 47B25

Retrieve articles in all journals with MSC: 47D10, 47B25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1987-0902542-2
PII: S 0002-9939(1987)0902542-2
Article copyright: © Copyright 1987 American Mathematical Society